Linear maps preserving idempotent operators
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 787-792
Published online July 1, 2010
Ali Taghavi and Roja Hosseinzadeh
University of Mazandaran, University of Mazandaran
Abstract : Let $A$ and $B$ be some standard operator algebras on complex Banach spaces $X$ and $Y$, respectively. We give the concrete forms of linear idempotence preserving maps $\Phi:A\longrightarrow B$ on finite-rank operators.
Keywords : standard algebra, linear preserver, idempotent
MSC numbers : 46J10, 47B48
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd